Algebraic varieties over small fields

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDiophantine geometry
Place of PublicationPisa, Italy
PublisherScuola Normale Superiore di Pisa
Pages73-91
StatePublished - 2007

Publication series

NameCRM Series
Volume4

Cite this

Bogomolov, F., & Tschinkel, Y. (2007). Algebraic varieties over small fields. In Diophantine geometry (pp. 73-91). (CRM Series; Vol. 4). Scuola Normale Superiore di Pisa.